# SDR KBM2005F00135

- Difficulty date: June 23, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350B2
- Aircraft serial: 2957
- Engine: Tmeca ARRIEL1B
- System (JASC): 2425 · AC Indicating System
- Part: Ammeter
- Part number: 23093620010
- Part serial: 1037
- Condition: Reads High
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AMPMETER, UNIT READS 30 AMP HIGH AND NEEDLE FLUCTUATING.  REMOVED AND REPLACED.  DONE AT B2 CONVERSION. (K)
